Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the nonexistence of Riemannian submersions from $ {\bf C}{\rm P}(7)$ and $ {\rm QP}(3)$


Author: Jack Ucci
Journal: Proc. Amer. Math. Soc. 88 (1983), 698-700
MSC: Primary 55R10
MathSciNet review: 702302
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the nonexistence of a Serre fibration of the form $ {\text{CP}}(3) \to {\text{CP}}(7) \to {S^8}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R10

Retrieve articles in all journals with MSC: 55R10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0702302-8
PII: S 0002-9939(1983)0702302-8
Keywords: Serre fibration, differentiable fibre bundle, complex and quaternionic projective spaces, $ G$-invariant mapping, Steenrod cohomology operation, Riemannian submersion
Article copyright: © Copyright 1983 American Mathematical Society